# SDR 07FDEA02252

- Difficulty date: June 21, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 680-740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER FUSELAGE BELLY SKIN, BS 680 TO 740 STR 26L TO S-26R NEEDS TO BE   REPLACED DUE TO MULTIPLE AREAS OF CORROSION AND DAMAGES.  [08-29-07]  BELLY SKIN AT STA. 680 TO 740, BETWEEN STR 26L TO 26R, WAS REMOVED. NEW SKIN WAS   DRILLED UP TO MATCH EXISTING STRUCTURE. DOUBLER/ TRIPLER WAS INSTALLED AT STA 700   TO 740, STR 26L TO 26R, REF FED EX EA  7-5330-113938. INSTALLED NEW SKIN (65-54590-7)   AND RELATED  WING TO BODY STRUCTURE. REF' S USED SRM 51-10-1, 51-30-2.
